# SDR UIEA200600104

- Difficulty date: April 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 65B0352057
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, UPPER CHORD AT STAB BL 421.5 FOUND 1/2" CRACK AT AFT END.  CHORD REPAIR CARRIED OUT AS PER BOEING MESSAGE 1-176012397 AND FAA FORM 8100-9.
